# SDR FDEA202405180684

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43546
- Aircraft time: 18,241 hours, 6,607 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 141T5714136
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEC, LT TUNNEL, FWD SIDE OF STA 246 BEAM HAS 1 EACH CRACKED "L" BRACKET (PN: 141T5814-  136) REMOVED AND INSTALLED NEW STIFFENER PN: 141T5814-136. REF SRM 51-40-02-0G AND BOEING   DWG 141T5104, ALODINE AND PRIMED AS REQUIRED. REF SRM 51-20-01-0G.  (MINOR REPAIR)
